# SDR DHL9980543C

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guides
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING FLAP TRACK ICE SHIELD RETAINING GUIDE ANGLE DAMAGED.  REMOVED AND REPLACED PER SRM 51-3-0.  N/R 591
